# SDR FY4Y20130718002

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: General aviation
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Aircraft time: 69,196 hours, 29,471 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 69,196 hours, 29,471 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8C CHECKK.  DURING PERFORMED CPCP INSPECTION, CORROSION WAS FOUND ON THE UPPER SKIN UPPER SURFACE OF THE WING CENTER SECTION, AT BS 783.95, BETWEEN RBL 63.0 AND RBL 65.5.   CORROSION BLENDED OUT.   THE DAMAGE CONDITION HAD EXCEEDED THE ALLOWABLE LIMITATION IAW SRM 57-30-1, FIG 4.
